Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: A.A. Samarski, V.A. Galaktionov, S.P. Kurdyumov and A.P. Mikhailov
Title: Blow-up in quasilinear parabolic equations
Additional book information: vol. 19, de Gruyter Expositions in Mathematics, de Gruyter, Berlin and Hawthorne, NY, 1995, xxi + 533 pp., ISBN 3-11-012754-7, $198.95

References [Enhancements On Off] (What's this?)


Review Information:

Reviewer: Nick Alikakos
Affiliation: University of Tennessee and University of Athens
Email: alikakos@utk.edu
Journal: Bull. Amer. Math. Soc. 33 (1996), 483-486
DOI: https://doi.org/10.1090/S0273-0979-96-00675-1
Review copyright: © Copyright 1996 American Mathematical Society